Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 145, NWS State College, PA

June 26, 2007Bedford County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2007, 8:03 PM EDT for Bedford County, Pennsylvania. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 8:03 PM EDT (00:03 UTC)
Expired
Jun 26, 2007, 9:00 PM EDT
In force
57 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Bedford County, PA

The radar

The State College radar (KCCX), 111 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:15 PM EDTTSTM WND DMGSchellsburg, PATREES DOWN. DAMAGE TO BARN ROOF IN NAPIER TWP.
Jun 26, 8:27 PM EDTTSTM WND DMGSchellsburg, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1342 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1342 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 270003
SVRCTP
PAC009-270100-
/O.NEW.KCTP.SV.W.0145.070627T0003Z-070627T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
803 PM EDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 900 PM EDT

* AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTH OF BUFFALO MILLS...OR 10 MILES WEST OF BEDFORD. THIS STORM
  WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEDFORD AND CESSNA AROUND 900 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 130 AND 150...I-99 BETWEEN
MILE MARKERS 0 AND 5.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR 
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A 
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4017 7873 4001 7884 3984 7855 4008 7839

$$

FORECASTER: KF
1 follow-up statement
000 
WWUS51 KCTP 270044
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
844 PM EDT TUE JUN 26 2007

PAC009-270100-
/O.CON.KCTP.SV.W.0145.000000T0000Z-070627T0100Z/
BEDFORD PA-
844 PM EDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR WESTERN BEDFORD COUNTY...

AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BUFFALO MILLS...OR 7 MILES SOUTHWEST OF BEDFORD...MOVING
SOUTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUFFALO MILLS AND BEDFORD AROUND 850 PM EDT...
  RAINSBURG AROUND 900 PM EDT...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4017 7873 4001 7884 3984 7855 4008 7839

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:01 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 26, 8:01 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT TUE JUN 26 2007

.SYNOPSIS...
BERMUDA HIGH WILL CONTINUE TO PUMP UP THE MOISTURE OVER
PA...AND MAKE IT HOT AND HUMID INTO WEDNESDAY. A COLD FRONT WILL
PUSH THROUGH THE REGION ON THURSDAY PROVIDING THE BEST CHANCE FOR
WIDESPREAD PRECIPITATION ACROSS THE REGION. IN THE WAKE OF THE
COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY
AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND
HUMIDITY INTO THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
LATEST RADAR SHOWS ISOLD PULSE CONVECTION ACROSS THE RIDGES OF THE
LAUREL AND SOUTH CENTRAL MTNS...AS WELL AS THE SOUTH MOUNTAIN AREA
IN ADAMS/YORK COUNTIES. THESE SLOW MOVING STORMS HAVE PRODUCED
LOCALLY HEAVY RAINFALL ON THE ORDER OF 1-2 INCHES IN SPOTS. ISSUED
A SVR FOR CENTRAL BLAIR COUNTY ON A STORM WITH 65-70 DBZ CORE JUST
ABOVE THE FZG LVL /15KFT/ AND A NICE THREE BODY SCATTER SPIKE
(TBSS). THIS STORM WAS IN A REMOTE LOCATION BTWN HOLLIDAYSBURG AND
WILLIAMSBURG...CLOSE TO RT 22...BUT NO VERIFICATION AS OF YET.
DESPITE THE STRONG ELEVATED CORE...TEMPS ALOFT MAY HAVE BEEN TOO
WARM.

DIURNALLY DRIVEN CONVECTION WILL WEAKEN/DISSIPATE WITH THE LOSS OF
HEATING LATER THIS EVE.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH THURSDAY NIGHT/...
IT WILL BE WARM AND MUGGY TONIGHT WITH LOWS IN THE 60S ACROSS THE
WESTERN/CENTRAL MTNS TO LOW 70S ACROSS THE URBAN AREAS OF THE LWR
SUSQ VLY. LOOK FOR PATCHY FOG TO DEVELOP AFT MIDNIGHT...BCMG LCL
DENSE ACROSS THE LWR SUSQ VLY.

SFC COLD FRONT MOVES THROUGH THE GRT LKS AND APPROACHES FROM THE
NORTHWEST WEDNESDAY. PRE-FRONTAL WARM/MOIST AIRMASS WILL SUPPORT
MAXES CLOSE TO OR EVEN SLIGHTLY WARMER THAN TODAY. THE HEAT AND
HUMIDITY WILL COMBINE TO CREATE HEAT INDEX VALUES IN THE MID 90S
ACROSS THE LWR SUSQ VLY WHERE SFC DEWPOINTS WILL LINGER NEAR OR
JUST ABOVE 70F.

AS WAS THE THINKING YESTERDAY...SPC HAS DROPPED THE SLIGHT RISK
FOR WED GIVEN SLOWER FRONTAL PROGRESSION. THE STRONGEST LLVL
CONVERGENCE AND OVERALL BEST LIFT WILL REMAIN TO THE NW CLOSER TO
THE SFC FRONT. HOWEVER...FOCUS FOR AFTN CONVECTION MAY BE A LEE
SFC TROF SETTING UP IN ADVANCE OF THE COLD FRONT. MUCH LIKE
TODAY...STRONG SFC HEATING WILL OVERCOME WEAKLY CAPPED AIRMASS
RESULTING IN DIURNALLY DRIVEN AFTN CONVECTION. A SLIGHTLY STRONGER
DEEP-LYR WIND FIELD WOULD FAVOR A FEW MORE SVR STORMS...BUT
OVERALL THREAT STILL REMAINS LOW.

FROPA TIMING BASED ON THE LATEST MODEL/ENSEMBLE GUID APPEARS TO BE
THURSDAY AND HAVE INCREASED POPS INTO THE LKLY CAT...WHICH AGREES
WITH LATEST MOS/SREF/MREF GUID. DY3 SLIGHT RISK LOOKS VERY
REASONABLE...GIVEN WARM/MOIST AIRMASS AHEAD OF THE FRONT AND HAVE
INCLUDED MENTION IN THE HWO.

THE FRONT SLOWLY SAGS SWD THROUGH THE STATE INTO THURSDAY NIGHT
WILL SHWRS LINGERING ACROSS THE SRN TIER. GRADUALLY TAPER POPS
FROM N-S CLEARING MOST AREAS OUT BY EARLY FRI MORNING.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
MUCH COOLER AND DRIER AIR WILL ACCOMPANY HIGH PRESSURE AS IT
MOVES SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE
COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS
COOLER THAN CLIMO. AS THE HIGH GRADUALLY SHIFTS OFFSHORE BY EARLY
NEXT WEEK...ENSUING WARM ADV REGIME WILL ALLOW TEMPERATURES TO
REBOUND BACK TOWARD MORE SEASONABLE READINGS. UPPER LEVEL PATTERN
TRANSITIONS TO A PREDOMINANT NWLY FLOW WITH EMBEDDED S/W
DISTURBANCES DIVING SEWD ACROSS THE UPPER MIDWEST. WILL CONTINUE
TO KEEP LATER PDS DRY GIVEN LOW PREDICTABILITY OF THE LARGE SCALE
FLOW. OVERALL...NOT MANY CHANGES LONG TERM AND HAVE BLENDED LATEST
GMOS/HPC GUID WITH PREVIOUS FCAST.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
DIURNALLY DRIVEN TSTMS AROUND KJST AREA SHOULD BEGIN TO DISSIPATE
OVER THE NEXT FEW HOURS...OTHERWISE VFR ACROSS THE STATE THROUGH
THE EVENING. UNDER SUBTROPICAL RIDGE...HIGH HUMIDITY WILL ALLOW
FOR WIDESPREAD FOG FORMATION...PARTICULARLY IN THE MID AND LOWER
SUSQUEHANNA...AND WILL RESULT IN EXTENDED PERIODS OF MVFR/IFR
CONDITIONS.

ONCE FOG BREAKS TOMORROW MORNING...MUCH OF THE DAY WILL BE VFR
UNTIL MORE DIURNALLY DRIVEN TSTMS DEVELOP AGAIN.

FRONT WILL CROSS THE STATE OVERNIGHT WEDNESDAY INTO THURSDAY WHICH
WILL PRODUCE MORE SHOWERS AND THUNDERSTORMS. ONCE THIS SYSTEM
CLEARS...COOL DRY HIGH PRESSURE BUILDS IN AND VFR CONDITIONS WILL
DOMINATE THROUGH THE END OF THE WEEKEND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...CONNELLY
Hazardous weather outlook, Jun 26, 4:13 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT TUE JUN 26 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-272015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
413 PM EDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS EVENING AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A
COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING
THUNDERSTORMS WHICH COULD CONTAIN LOCALLY DAMAGING WIND GUSTS OR
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY.

STEINBUGL

In the hours before

Special weather statement, Jun 26, 2:15 PM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT TUE JUN 26 2007

PAZ034-261845-
BEDFORD-
215 PM EDT TUE JUN 26 2007

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BEDFORD COUNTY...

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF BEDFORD.  THIS STORM IS NEARLY
STATIONARY.

THIS STORM WILL BE NEAR MANNS CHOICE AROUND 240 PM AND SCHELLSBURG
AROUND 245 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 130 AND 147...I-99 BETWEEN
MILE MARKERS 0 AND 5.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.

FORECASTER: CONNELLY
Special weather statement, Jun 26, 2:49 PM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT TUE JUN 26 2007

PAZ035-261930-
FULTON-
249 PM EDT TUE JUN 26 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FULTON COUNTY...

AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF BREEZEWOOD.  THIS STORM IS
NEARLY STATIONARY.

THIS STORM WILL BE NEAR LOCUST GROVE AROUND 305 PM...BIG COVE TANNERY
AROUND 325 PM AND COVE MILLS AROUND 330 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-70 BETWEEN MILE MARKERS 153 AND 170.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522.

FORECASTER: CONNELLY
Special weather statement, Jun 26, 6:47 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 PM EDT TUE JUN 26 2007

PAZ033-262315-
SOMERSET-
647 PM EDT TUE JUN 26 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET COUNTY...

AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF WINDBER.  THIS STORM IS NEARLY
STATIONARY.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM...ALONG WITH LOCALLY HEAVY RAINFALL.

THIS STORM WILL BE NEAR CENTRAL CITY AND STOYSTOWN AROUND 715 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30.

FORECASTER: KF
Special weather statement, Jun 26, 7:14 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
714 PM EDT TUE JUN 26 2007

PAZ033-262345-
SOMERSET-
714 PM EDT TUE JUN 26 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET COUNTY...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF SOMERSET...MOVING NORTHEAST AT 5
MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR CENTRAL CITY AROUND 745 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30.

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:46 AM EDTHeat AdvisoryCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more6 hr
Jun 27, 12:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland65 min
Jun 27, 2:03 PM EDTSevere Thunderstorm WarningCTPCumberland42 min
Jun 27, 2:25 PM EDTSevere Thunderstorm WarningCTPPerry50 min
Jun 27, 3:10 PM EDTSevere Thunderstorm WarningCTPCameron65 min
Jun 27, 3:23 PM EDTSevere Thunderstorm WarningCTPPotter67 min
Jun 27, 3:31 PM EDTSevere Thunderstorm WarningCTPLebanon44 min
Jun 27, 3:33 PM EDTSevere Thunderstorm WarningCTPTioga57 min
Jun 27, 3:59 PM EDTSevere Thunderstorm WarningCTPFulton46 min
Jun 27, 4:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Jun 27, 4:42 PM EDTSevere Thunderstorm WarningCTPClearfield63 min
Jun 27, 4:52 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan68 min
Jun 27, 4:57 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter48 min
Jun 27, 5:21 PM EDTSevere Thunderstorm WarningCTPHuntingdon54 min
Jun 27, 5:42 PM EDTSevere Thunderstorm WarningCTPColumbia33 min
Jun 27, 5:53 PM EDTSevere Thunderstorm WarningCTPSomerset97 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningCTPClearfield96 min
Jun 27, 6:13 PM EDTSevere Thunderstorm WarningCTPMontour32 min
Jun 27, 6:19 PM EDTSevere Thunderstorm WarningCTPColumbia41 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningCTPBlair40 min
Jun 27, 6:30 PM EDTSevere Thunderstorm WarningCTPMifflin30 min
Jun 27, 6:31 PM EDTSevere Thunderstorm WarningCTPCambria59 min
Jun 27, 6:34 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Jun 27, 6:46 PM EDTSevere Thunderstorm WarningCTPSnyder, Union74 min
Jun 27, 7:02 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland28 min
Jun 27, 7:09 PM EDTSevere Thunderstorm WarningCTPHuntingdon66 min
Jun 27, 7:24 PM EDTSevere Thunderstorm WarningCTPNorthumberland81 min
Jun 27, 7:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPBedford29 min
Jun 27, 7:57 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.